Volume 17, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Coarse medians and Property A

Ján Špakula and Nick Wright

Algebraic & Geometric Topology 17 (2017) 2481–2498
Abstract

We prove that uniformly locally finite quasigeodesic coarse median spaces of finite rank and at most exponential growth have Property A. This offers an alternative proof of the fact that mapping class groups have Property A.

Keywords
coarse median, $CAT(0)$ cube complexes, Yu's Property A
Mathematical Subject Classification 2010
Primary: 20F65
Secondary: 30L05
References
Publication
Received: 15 July 2016
Accepted: 8 February 2017
Published: 3 August 2017
Authors
Ján Špakula
Department of Mathematical Sciences
University of Southampton
Southampton
SO17 1BJ
United Kingdom
Nick Wright
Department of Mathematical Sciences
University of Southampton
Southampton
SO17 1BJ
United Kingdom